Shafarevich maps and plurigenera of algebraic varieties

Research output: Contribution to journalArticlepeer-review

126 Scopus citations
Original languageEnglish (US)
Pages (from-to)177-215
Number of pages39
JournalInventiones Mathematicae
Issue number1
StatePublished - Dec 1 1993
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Shafarevich maps and plurigenera of algebraic varieties'. Together they form a unique fingerprint.

Cite this